# SDR AALA20150803010

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 76,371 hours, 40,311 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Condition: Broken
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, THE TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  R & R TUBE ASSEMBLY FROM TURBINE NOZZLE VLV TO EJECTOR INLET, BROKEN OFF, IAW AMM 21-20-06.  R & R LT & RT TAIL COMPARTMENT HIGH SENSORS IAW AMM 36-20-02-201 & MCM 36-95-14.  ACCOMPLISHED MCM 36-95-14 & MCM 0930.  SYS CHECKED NORMAL.  SEE ALSO AALA20150805009 & AALA20150805010.
